# SDR QXEA2025090900303

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000945
- Aircraft time: 5,885 hours, 4,770 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Feed
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2014. AS THRUST WAS APPLIED 40% N1 FUEL FEED FAULT (2) APPEARED ON EICAS. REJECTED TAKEOFF AND REMOVED FROM SERVICE. INFO ONLY RESET FUEL FEED FAULT (2) IAW AOM 1 2.8.25 AS DIRECTED BY MC 1075920 AND GPM 8.2.2.4 MESSAGE CLEARED. RETURNED TO SERVICE. NO PARTS REPLACED.
